# SDR 98UAL900282

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1156 PRESSURE BULKHEAD FORWARD LEFT HAND SIDE AT L40 LONGERON HAS A CRACK.  MANUFACTURED AND INSTALLED NEW REPAIR ANGLE.
